The second regularized trace of a self adjoint differential operator given in a finite interval with bounded operator coefficient


Creative Commons License

Adiguzelov E., Sezer Y.

MATHEMATICAL AND COMPUTER MODELLING, vol.53, pp.553-565, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 53
  • Publication Date: 2011
  • Doi Number: 10.1016/j.mcm.2010.08.021
  • Title of Journal : MATHEMATICAL AND COMPUTER MODELLING
  • Page Numbers: pp.553-565

Abstract

In this work a formula for the second regularized trace of a self adjoint differential operator which is given in a finite interval and with bounded operator coefficient was found. Crown Copyright (C) 2010 Published by Elsevier Ltd. All rights reserved.